Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diagnosed of pelvic inflammatory disease, smelly vaginal discharge, pain while urinating and itching. Treatment?

I was diagnosed of pelvic inflammatory disease and my vagina discharged a smelly OB gave me cefixime ,amoxiicillin and clyndamicin and i have pain in urinating and my vagina is so itchy.after the medication for two weeks i was alright but after another two weeks i feel the same as before and that smelly discharged and vaginal itchy.please help i am a working wife i cant concentrate on my work due to this husband ang i were 3 years married still i cant bear child because of this disease.thanks and GOD BLESS.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

The antibiotics are good if we only consider that the cause of the infection is of bacterial origin but they are other microbes that are not bacteria that can cause itchy and foul smelling vaginal discharge such candidosis or even parasitic infections which can complicate to PID. So saying, your treatment might need to withdraw amoxicillin from your antibiotics which promotes vaginal yeast infection or candidosis, hence further vaginal infection.
It will be best at this point to take sample of the discharge and do a laboratory analysis to identify the pathogenic germs that are present and that maybe responsible for your vaginal infection hence PID. If you are having problem of conception, this might mean that the PID must have caused severe tubal patency, hence inability to conceive. You might require surgical intervention if antibiotics fail to deocclude your tubes.
I am afraid you will only have to rely on your gynobs for further management. You need to exercise some patience as treatment of infertility can take time and can be complicated too.

Hope this help and God bless you too.
Dr. Nsah
Answered: Tue, 8 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor